`a`
Related Articles
1

Preface

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : i - ii, 2008

Gisèle Ruiz Goldstein - (email), Jerome A. Goldstein - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

2

Preface

Networks and Heterogeneous Media  Volume 3, Issue 3, Pages : i - ii, 2008

Leonid Berlyand - (email), V. V. Zhikov - (email)

 Abstract       Full Text      Related Articles

3

Preface

Networks and Heterogeneous Media  Volume 3, Issue 2, Pages : i - ii, 2008

Dirk Helbing - (email), Jürgen Jost - (email), Alessandro Vespignani - (email)

 Abstract       Full Text      Related Articles

4

Test title

Accepted Articles  Volume 1, Issue 4, Pages : 1 - 2, 2007

Liwei Ning - (email)

 Abstract       Full Text      Related Articles

5

Test title 2

Accepted Articles  Volume 1, Issue 4, Pages : 3 - 6, 2007

Xin Lu - (email)

 Abstract       Full Text      Related Articles

6

Galois groups and connection matrices of q-difference equations

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 1 - 9,

 Abstract       Full Text      Related Articles

7

Vanishing of the entropy pseudonorm for certain integrable systems

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 19 - 28,

 Abstract       Full Text      Related Articles

8

On gluing formulas for the spectral invariants of Dirac type operators

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 1 - 11,

 Abstract       Full Text      Related Articles

9

Peripheral fillings of relatively hyperbolic groups

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 44 - 52,

 Abstract       Full Text      Related Articles

10

Cobounding odd cycle colorings

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 53 - 55,

 Abstract       Full Text      Related Articles

11

A new tower of Rankin-Selberg integrals

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 56 - 62,

 Abstract       Full Text      Related Articles

12

On the distribution of the order over residue classes

Electronic Research Announcements of the AMS  Volume 12, Issue 0, Pages : 121 - 128,

 Abstract       Full Text      Related Articles

13

Lengths of geodesics between two points on a Riemannian manifold

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 13 - 20,

 Abstract       Full Text      Related Articles

14

Homeomorphism groups of manifolds and Erdos space

Electronic Research Announcements of the AMS  Volume 10, Issue 0, Pages : 29 - 38,

 Abstract       Full Text      Related Articles

15

The densest lattice in twenty-four dimensions

Electronic Research Announcements of the AMS  Volume 10, Issue 0, Pages : 58 - 67,

 Abstract       Full Text      Related Articles

16

An upper bound for positive solutions of the equation \Delta u=u^\alpha

Electronic Research Announcements of the AMS  Volume 10, Issue 0, Pages : 103 - 112,

 Abstract       Full Text      Related Articles

17

Well-approximable angles and mixing for flows on T^2 with nonsingular fixed points

Electronic Research Announcements of the AMS  Volume 10, Issue 0, Pages : 113 - 121,

 Abstract       Full Text      Related Articles

18

Twisted cocycles and rigidity problems

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 26 - 34,

 Abstract       Full Text      Related Articles

19

A combinatorial curvature flow for compact 3-manifolds with boundary

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 12 - 20,

 Abstract       Full Text      Related Articles

20

Complex group algebras of finite groups: Brauer's Problem 1

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 34 - 39,

 Abstract       Full Text      Related Articles

21

The smallest hyperbolic 6-manifolds

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 40 - 46,

 Abstract       Full Text      Related Articles

22

Spectral and mixing properties of actions of amenable groups

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 57 - 63,

 Abstract       Full Text      Related Articles

23

Invariant measures for the horocycle flow on periodic hyperbolic surfaces

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 89 - 94,

 Abstract       Full Text      Related Articles

24

The SL(2, C) character variety of a one-holed torus

Electronic Research Announcements of the AMS  Volume 11, Issue 0, Pages : 103 - 110,

 Abstract       Full Text      Related Articles

25

Markov structures for non-uniformly expanding maps on compact manifolds in arbitrary dimension

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 26 - 31,

 Abstract       Full Text      Related Articles

26

The conjugacy problem for groups, and Higman embeddings

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 40 - 50,

 Abstract       Full Text      Related Articles

27

Harmonic functions on Alexandrov spaces and their applications

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 135 - 141,

 Abstract       Full Text      Related Articles

28

The intrinsic invariant of an approximately finite dimensional factor and the cocycle conjugacy of discrete amenable group actions

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 43 - 47,

 Abstract       Full Text      Related Articles

29

On embedding the $1:1:2$ resonance space in a Poisson manifold

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 48 - 56,

 Abstract       Full Text      Related Articles

30

Invariants from triangulations of hyperbolic 3-manifolds

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 72 - 79,

 Abstract       Full Text      Related Articles

31

On composants of solenoids

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 87 - 90,

 Abstract       Full Text      Related Articles

32

Some results on the $m(4)$ problem of Erdos and Hajnal

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 112 - 113,

 Abstract       Full Text      Related Articles

33

On a quantitative version of the Oppenheim conjecture

Electronic Research Announcements of the AMS  Volume 1, Issue 0, Pages : 124 - 130,

 Abstract       Full Text      Related Articles

34

On Noether's bound for polynomial invariants of a finite group

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 5 - 7,

 Abstract       Full Text      Related Articles

35

Relative zeta determinants and the geometry of the determinant line bundle

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 8 - 16,

 Abstract       Full Text      Related Articles

36

Principal bundles with parabolic structure

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 37 - 44,

 Abstract       Full Text      Related Articles

37

Fully explicit quasiconvexification of the mean-square deviation of the gradient of the state in optimal design

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 72 - 78,

 Abstract       Full Text      Related Articles

38

Some nonexistence results for higher-order evolution inequalities in cone-like domains

Electronic Research Announcements of the AMS  Volume 7, Issue 0, Pages : 87 - 93,

 Abstract       Full Text      Related Articles

39

On non-Spechtianness of the variety of associative rings that satisfy the identity $x^{32} = 0$

Electronic Research Announcements of the AMS  Volume 6, Issue 0, Pages : 50 - 51,

 Abstract       Full Text      Related Articles

40

On the connectedness of the space of initial data for the Einstein equations

Electronic Research Announcements of the AMS  Volume 6, Issue 0, Pages : 52 - 63,

 Abstract       Full Text      Related Articles

41

Local dimensions for Poincare recurrences

Electronic Research Announcements of the AMS  Volume 6, Issue 0, Pages : 64 - 74,

 Abstract       Full Text      Related Articles

42

On quantum de Rham cohomology theory

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 24 - 34,

 Abstract       Full Text      Related Articles

43

On Bojarski's index formula for nonsmooth interfaces

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 40 - 46,

 Abstract       Full Text      Related Articles

44

Metric minimizing surfaces

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 47 - 54,

 Abstract       Full Text      Related Articles

45

Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 55 - 65,

 Abstract       Full Text      Related Articles

46

The Hilbert-Smith conjecture for quasiconformal actions

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 66 - 70,

 Abstract       Full Text      Related Articles

47

Cellular algebras and quasi-hereditary algebras: a comparison

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 71 - 75,

 Abstract       Full Text      Related Articles

48

The first eigenvalue of a Riemann surface

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 76 - 81,

 Abstract       Full Text      Related Articles

49

Powers of positive polynomials and codings of Markov chains onto Bernoulli shifts

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 91 - 101,

 Abstract       Full Text      Related Articles

50

A Pieri-Chevalley formula in the K-theory of aG/B-bundle

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 102 - 107,

 Abstract       Full Text      Related Articles

51

Marcus du Sautoy

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 112 - 122,

 Abstract       Full Text      Related Articles

52

Parusinski's "Key Lemma" via algebraic geometry

Electronic Research Announcements of the AMS  Volume 5, Issue 0, Pages : 136 - 145,

 Abstract       Full Text      Related Articles

53

The Nash conjecture for threefolds

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 63 - 73,

 Abstract       Full Text      Related Articles

54

Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 74 - 87,

 Abstract       Full Text      Related Articles

55

On aspherical presentations of groups

Electronic Research Announcements of the AMS  Volume 4, Issue 0, Pages : 109 - 114,

 Abstract       Full Text      Related Articles

56

Nonlinear parabolic problems on manifolds, and a nonexistence result for the noncompact Yamabe problem

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 45 - 51,

 Abstract       Full Text      Related Articles

57

Proof of Conway's lost cosmological theorem

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 78 - 82,

 Abstract       Full Text      Related Articles

58

Invariant sets with zero measure and full Hausdorff dimension

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 114 - 118,

 Abstract       Full Text      Related Articles

59

Quantization of Poisson structures on R^2

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 119 - 120,

 Abstract       Full Text      Related Articles

60

A new proof of the four-colour theorem

Electronic Research Announcements of the AMS  Volume 2, Issue 0, Pages : 17 - 25,

 Abstract       Full Text      Related Articles

61

Optimal regularity for quasilinear equations in stratified nilpotent Lie groups and applications

Electronic Research Announcements of the AMS  Volume 2, Issue 0, Pages : 60 - 68,

 Abstract       Full Text      Related Articles

62

Nonstationary normal forms and rigidity of group actions

Electronic Research Announcements of the AMS  Volume 2, Issue 0, Pages : 124 - 133,

 Abstract       Full Text      Related Articles

63

Classification of eight-dimensional perfect forms

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 21 - 32,

 Abstract       Full Text      Related Articles

64

q-Eulerian polynomials: Excedance number and major index

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 33 - 45,

 Abstract       Full Text      Related Articles

65

A natural smooth compactification of the space of elliptic curves in projective space

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 53 - 59,

 Abstract       Full Text      Related Articles

66

Editorial

Electronic Research Announcements of the AMS  Volume 13, Issue 0, Pages : 0 - 0,

 Abstract       Full Text      Related Articles